# SDR MASA2008112900792

- Difficulty date: November 29, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 20,623 hours, 18,952 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Amplifier
- Part number: 5071T98P02
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ASH FLT 7146 ORD-TYS.  CREW DIVERTED TO SDF AND DECLARED AN EMERGENCY DUE TO NR ENGINE SPEED FLUCTUATING.  MX PERFORMED ENGINE RUNS AND OPS CHECKED.  MX REPLACED A BAD AMPLIFIER.
